# SDR DALA2018021300862

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOORWAY THRESHOLD SCUFF PLATE MID CHANNEL CORRODED AROUND INBD FWD FASTNER HOLE.  REMOVED AND REPLACED CHANNEL IAW SRM 51-40-02, AND DWG 146N8722.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1, DETAIL VI.
